I'm assuming you kept e2 levels in check also while going through that trt stage, as that could play a big part in why your mojo was gone, i know ssri's can really **** it up, and i don't know in detail why so can't help on that front but i think once you find your way you should be sound bud.Yes, they were without being on TRT. I've actually been on TRT briefly before, to try and resolve this this: for about seven months and at varying doses with levels from 17nmol/l right up to 40nmol/l.
There was no benefit to libido that time, but I didn't have Proviron in the mix. I've since read some anecdotal accounts of people using Provision to correct post SSRI / post Finastride issues with some success. Fingers crossed.
There are some anti depressants that don't effect libido, as my gym buddy has been down this route and he ended up settling with trazadone and he wished he'd tried it sooner, no libido issues, or dysfunctional issues whatsoever, anyway i think prov should help matter bud.Yes e2 was good for the most part (bit elevated while I was at the top of that range).
There seems to be a whole host of people with post SSRI issues - NHS largely don't want to know so left experimenting like this.
Appreciate the advice mate. Will update how it goes.